I haven't had any anxiety with the Viibryd, but during the first 2-3 weeks I have had VERY bizarre/surrealistic dreams. I understood that these dreams, or for some people "nightmares", were a possible side-effect of the med. After ~3 weeks, they stopped, though. Increased anxiety may also be a side-effect; I see that this question was posted ~1 month ago, so if you're still taking the Viibrid & it's still causing anxiety, let your doctor know. If the Viibryd is still bothering you, he/she may have you try a different medication. Hope things go well for you!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2011 • 1 answer
Posted 14 Jul 2012 • 4 answers
Posted 4 Sep 2012 • 21 answers
Posted 23 Feb 2013 • 3 answers
Posted 2 days 20 hours ago • 0 answers